Table of Contents
Journal of Fluids
Volume 2014, Article ID 325259, 8 pages
Research Article

Modeling the Uniformity of Manifold with Various Configurations

1Department of Mechanical Engineering, University of Technology, Baghdad, Iraq
2Department of Civil Engineering, Faculty of Engineering, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 14 February 2014; Accepted 24 July 2014; Published 24 August 2014

Academic Editor: Mohy S. Mansour

Copyright © 2014 Jafar M. Hassan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jafar M. Hassan, Thamer A. Mohamed, Wahid S. Mohammed, and Wissam H. Alawee, “Modeling the Uniformity of Manifold with Various Configurations,” Journal of Fluids, vol. 2014, Article ID 325259, 8 pages, 2014.